# SDR MYWA100062

- Difficulty date: April 9, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,460 hours, 23,784 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - NR 3 FLAP IN TRANSIT LIGHT ILLUMINATED IN FLIGHT.  NO EFFECT ON ACFT ROLL AND LIGHT EXTINGUISHED AUTOMATICALLY.
